Fiber-based formulations appear to lower the odds for the disease, non-fiber products seem to raise them
by glimmerstar on Fri Aug 19, 2011 07:16 AM
My 66 year old husband began taking Effient for blood thinning after having a heart stent last July, 2010. He had to have an mri and cat scan done before his employer would let him return to work (2 months later) and they were clear and he was fine. Now all of a sudden 9 months later he has a seizure and is diagnosed with a GBM. I have been reading Effient can cause tumors and seizures, but so far not brain tumors. I can't help but wonder if they just aren't aware of it yet. It would be so heartbreaking to know a medication could cause this, but it is important to get the truth out if it can so others can be saved.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.